# SDR DALA2023102308710

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 92,992 hours, 19,567 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R 1L SLIDE INDICATOR LIGHT ASSY. PER B767-300 AMM 33-51. ALL OPS NML. MEL+PLAC RMVD, NO M PROC. OK FOR SVC (4351740)
